MathSciNet Relay Station
MathSciNet bibliographic data
MR1273490 55P91 (19L47 55N15 55N91 55P42)
Fajstrup, Lisbeth Tate cohomology of periodic $K$-theory with reality is trivial. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1841–1846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement